JOURNAL BROWSE
Search
Advanced SearchSearch Tips
L-FUZZY TOPOLOGICAL SPACES AND L-FUZZY QUASI-PROXIMITY SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 33, Issue 1,  2011, pp.27-41
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2011.33.1.027
 Title & Authors
L-FUZZY TOPOLOGICAL SPACES AND L-FUZZY QUASI-PROXIMITY SPACES
Kim, Eun-Seok; Ahn, Seung-Ho; Park, Dae-Heui;
  PDF(new window)
 Abstract
This paper studies the relationship between L-fuzzy proximities and L-fuzzy topologies by topological fuzzy remote neigh-borhood systems. We will prove that the category of L-fuzzy topo- logical spaces can be embedded in the category of L-fuzzy quasi-proximity spaces as a core ective full subcategory.
 Keywords
L-fuzzy topology;L-fuzzy uniformity;L-fuzzy proximity;L-fuzzy topological order;fuzzy remote neighborhood systems;
 Language
English
 Cited by
 References
1.
Adamek J, Herrlich H, Strecker G E, Abstract and Concrete Categories, J. Wiley and Sons, New York, 1990.

2.
Artico G, Moresco R, Fuzzy proximities and totally bounded fuzzy uniformities, J. Math. Anal. Appl., 1984,9:320-1337.

3.
Artico G, Moresco R, Fuzzy proximities compatible with Lowen uniformities, Fuzzy Sets and Systems, 1987,21: 85-99. crossref(new window)

4.
Fang J M, Yue Y L, ,Base and subbase in I-fuzzy topological spaces, J.Math.Res. Expositon, 2006, 26: 89-95.

5.
Ghanim M H, Tantawy O A, Selim F M, On S-fuzzy quasi-proximity spaces, Fuzzy Sets and Systems, 2000,109:285-290. crossref(new window)

6.
Gierz G, et al., A compendium of continuous lattices, Berlin: Springer Verlag, 1980.

7.
Hutton B, Uniformities on fuzzy topological spaces, J. Math. Anal. Appl., 1977,58: 557-571.

8.
Katsaras A K, On fuzzy uniform spaces, J. Math. Anal. Appl., 1984, 101: 97-114. crossref(new window)

9.
Kubiak T, On fuzzy topologies (PhD Thesis, Adam Mickiewicz, Poznan (Poland)), 1985.

10.
Liu W J, Fuzzy proximity spaces redefined, Fuzzy Sets and Systems, 1985, 15:241-248. crossref(new window)

11.
Preuss G, Theory of topological structures: An approch to categorical topology, D.Reidel Publishing Company, 1987.

12.
Shi F G, The category of pointwise S-proximity spaces, Fuzzy Sets and Systems, 2005,152:349-372. crossref(new window)

13.
Sostak A P, On a fuzzy topological structure, Rend. Cire. Matem. Palermo, Ser. II 1985,11:89-103.

14.
Yue Y L, Fang J M, Categories isomorphic to the Kubiak-Sostak extension of TML Fuzzy Sets and Systems, 2006,157: 832-842. crossref(new window)

15.
Yue Y L, Shi F G, Generalized quasi-proximities, Fuzzy Sets and Systems, 2007,158:386-398 crossref(new window)